# SDR REXA2012033000379

- Difficulty date: March 23, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 18,096 hours, 15,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FUSELAGE SKIN TO BE DENTED BETWEEN FS 625 AND FS 640 AND BETWEEN S-20L AND S-21L.  THE DENT WAS MEASURED TO BE 9.375 X 5.25 X 0.255 DEEP.  REPAIRED IAW EA CRJ253-00427B AS AUTHORIZED BY 8110-3 DATED 3/23/12.
